zbMATH — the first resource for mathematics

On the dual risk model with diffusion under a mixed dividend strategy. (English) Zbl 07197515
Summary: Inspired by the work of Z. Zhang and X. Han [ibid. 315, 1–12 (2017; Zbl 1427.91080)], this paper investigates a dual model with diffusion where dividends are paid under a mixed strategy. This strategy is composed of two parts: dividends will be paid continuously at a fixed rate \(\alpha > 0\) as long as the surplus process is above a fixed threshold level \(b > 0\); for a pre-specified sequence of strictly increasing periodic dividend decision times \(\{ Z_j\}_{j \geq 1}\), whenever the surplus level observed at \(Z_j\) is above \(b\), the excess value will also be paid out as dividend. In addition, ruin is declared when the observed surplus equals to 0 for the first time. The integro-differential equations satisfied by the expected present value of dividends paid up to ruin (i.e., \(V(x; b)\)) and the Laplace transform of the ruin time (i.e., \(\Phi(x; b)\)) are derived. The solutions of \(V\) and \(\Phi\) are constructed by the method of inverse Laplace transform and through some auxiliary functions. Finally, several numerical examples are provided to illustrate our results.
60J60 Diffusion processes
60K15 Markov renewal processes, semi-Markov processes
Full Text: DOI
[1] Albrecher, H.; Hartinger, J.; Thonhauser, S., On exact solutions for dividend strategies of threshold and linear barrier type in a Sparre Andersen model, ASTIN Bull. J. IAA, 37, 2, 203-233 (2007) · Zbl 1158.62071
[2] Albrecher, H.; Cheung, E. C.; Thonhauser, S., Randomized observation periods for the compound Poisson risk model: dividends, ASTIN Bull. J. IAA, 41, 2, 645-672 (2011) · Zbl 1239.91072
[3] Albrecher, H.; Ivanovs, J.; Zhou, X., Exit identities for Lévy processes observed at Poisson arrival times, Bernoulli, 22, 3, 1364-1382 (2016) · Zbl 1338.60125
[4] Albrecher, H.; Bäuerle, N.; Thonhauser, S., Optimal dividend-payout in random discrete time, Stat. Risk Model. Appl. Financ. Insur., 28, 3, 251-276 (2011) · Zbl 1233.91139
[5] Asmussen, S.; Taksar, M., Controlled diffusion models for optimal dividend pay-out, Insur. Math. Econ., 20, 1, 1-15 (1997) · Zbl 1065.91529
[6] Avanzi, B.; Gerber, H. U., Optimal dividends in the dual model with diffusion, ASTIN Bull. J. IAA, 38, 2, 653-667 (2008) · Zbl 1274.91463
[7] Avanzi, B.; Cheung, E. C.; Wong, B.; Woo, J. K., On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency, Insur. Math. Econ., 52, 1, 98-113 (2013) · Zbl 1291.91088
[8] Avanzi, B.; Tu, V.; Wong, B., On optimal periodic dividend strategies in the dual model with diffusion, Insur. Math. Econ., 55, 210-224 (2014) · Zbl 1296.91143
[9] Avanzi, B.; Tu, V.; Wong, B., On the interface between optimal periodic and continuous dividend strategies in the presence of transaction costs, ASTIN Bull. J. IAA, 46, 3, 709-746 (2016) · Zbl 1390.91159
[10] Avram, F.; Kyprianou, A. E.; Pistorius, M. R., Exit problems for spectrally negative Lévy processes and applications to (Canadized) Russian options, Ann. Appl. Probab., 14, 1, 215-238 (2004) · Zbl 1042.60023
[11] Barone-Adesi, G., The saga of the american put, J. Bank. Financ., 29, 11, 2909-2918 (2005)
[12] Carr, P.; Jarrow, R.; Myneni, R., Alternative characterizations of American put options, Math. Financ., 2, 2, 87-106 (1992) · Zbl 0900.90004
[13] Cheung, E.; Liu, H.; Woo, J. K., On the joint analysis of the total discounted payments to policyholders and shareholders: dividend barrier strategy, Risks, 3, 4, 491-514 (2015)
[14] Cheung, E. C.; Liu, H.; Willmot, G. E., Joint moments of the total discounted gains and losses in the renewal risk model with two-sided jumps, Appl. Math. Comput., 331, 358-377 (2018) · Zbl 1427.91077
[15] Cheung, E. C.; Zhang, Z., Periodic threshold-type dividend strategy in the compound Poisson risk model, Scand. Actuar. J., 2019, 1, 1-31 (2019) · Zbl 1418.91232
[16] De Finetti, B., Su un’impostazione alternativa della teoria collettiva del rischio, Transactions of the XVth International Congress of Actuaries, volume 2, 433-443 (1957)
[17] Dickson, D. C.; Hipp, C., On the time to ruin for Erlang (2) risk processes, Insur. Math. Econ., 29, 3, 333-344 (2001) · Zbl 1074.91549
[18] Dong, H.; Yin, C.; Dai, H., Spectrally negative Lévy risk model under Erlangized barrier strategy, J. Comput. Appl. Math., 351, 101-116 (2019) · Zbl 1419.91356
[19] Gerber, H. U.; Shiu, E. S., On the time value of ruin, N. Am. Actuar. J., 2, 1, 48-72 (1998) · Zbl 1081.60550
[20] Jeanblanc-Picqué, M.; Shiryaev, A. N., Optimization of the flow of dividends, Uspekhi Matematicheskikh Nauk, 50, 2, 25-46 (1995) · Zbl 0878.90014
[21] Kyprianou, A. E., Fluctuations of Lévy Processes with Applications: Introductory Lectures (2014), Springer Science & Business Media · Zbl 1384.60003
[22] Loeffen, R. L., On optimality of the barrier strategy in de Finetti’s dividend problem for spectrally negative Lévy processes, Ann. Appl. Probab., 1669-1680 (2008) · Zbl 1152.60344
[23] Ng, A. C.Y., On a dual model with a dividend threshold, Insur. Math. Econ., 44, 2, 315-324 (2009) · Zbl 1163.91441
[24] Noba, K.; Pérez, J. L.; Yamazaki, K., On optimal periodic dividend strategies for Lévy risk processes, Insur. Math. Econ., 80, 29-44 (2018) · Zbl 1402.91211
[25] Peng, X.; Su, W.; Zhang, Z., On a perturbed compound Poisson risk model under a periodic threshold-type dividend strategy, J. Ind. Manag. Optim., 2019, 251-276 (2019)
[26] Pérez, J. L.; Yamazaki, K., Optimality of hybrid continuous and periodic barrier strategies in the dual model, Appl. Math. Optim., 1-29 (2018)
[27] Ramsden, L.; Papaioannou, A. D., On the time to ruin for a dependent delayed capital injection risk model, Appl. Math. Comput., 352, 119-135 (2019) · Zbl 1429.91091
[28] Renaud, J. F.; Zhou, X., Distribution of the present value of dividend payments in a Lévy risk model, J. Appl. Probab., 44, 2, 420-427 (2007) · Zbl 1132.60041
[29] Sendova, K. P.; Yang, C.; Zhang, R., Dividend barrier strategy: proceed with caution, Stat. Probab. Lett., 137, 157-164 (2018) · Zbl 1419.91382
[30] Shi, Z. G.; Zheng, Y.; Bian, X., Threshold-based resampling for high-speed particle PHD filter, Prog. Electromag. Res., 136, 369-383 (2013)
[31] Wan, N., Dividend payments with a threshold strategy in the compound Poisson risk model perturbed by diffusion, Insur. Math. Econ., 40, 3, 509-523 (2007) · Zbl 1183.91077
[32] Wang, W.; Zhang, Z., Computing the Gerber-Shiu function by frame duality projection, Scand. Actuar. J., 2019, 4, 291-307 (2019) · Zbl 1411.91320
[33] Yuen, K. C.; Lu, Y.; Wu, R., The compound Poisson process perturbed by a diffusion with a threshold dividend strategy, Appl. Stoch. Models Bus. Ind., 25, 1, 73-93 (2009) · Zbl 1224.91100
[34] Zhang, Z.; Cheung, E. C.K., The Markov additive risk process under an Erlangized dividend barrier strategy, Methodol. Comput. Appl. Probab., 18, 2, 275-306 (2016) · Zbl 1338.91081
[35] Zhang, Z.; Han, X., The compound Poisson risk model under a mixed dividend strategy, Appl. Math. Comput., 315, 1-12 (2017) · Zbl 1427.91080
[36] Zhang, Z.; Cheung, E. C.K., A note on a Lévy insurance risk model under periodic dividend decisions, J. Ind. Manag. Optim., 14, 1, 35-63 (2018) · Zbl 1412.60068
[37] Zhang, Z.; Su, W., Estimating the Gerber-Shiu function in a Lévy risk model by Laguerre series expansion, J. Comput. Appl. Math., 346, 133-149 (2019) · Zbl 1405.62149
[38] Zhi, H.; Pu, J., On a dual risk model perturbed by diffusion with dividend threshold, Chinese Annals of Mathematics, Series B, volume 37, 777-792 (2016) · Zbl 1351.60109
[39] Zhou, Z.; Xiao, H.; Deng, Y., Markov-dependent risk model with multi-layer dividend strategy, Appl. Math. Comput., 252, 273-286 (2015) · Zbl 1338.91082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.